# SDR CALA2017051901501

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 76,011 hours, 18,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L568 R AFT OFF WING ESCAPE INOP. REPLACED EE LIGHT POWER PACK M735 FUSE IAW MM 33-51-07. OP CHECK GOOD.
